# SDR 07FDEA03124

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE AT STA 720F PLUS 5", STR 27R IN NEW SKIN.  REMOVED DAMAGE, FABRICATED REPAIR FILLER, STRUCTURAL FILLER AND REPAIR   DOUBLER.  TREATED AND PRIMED ALL REPAIR PARTS.  INSTALLED ALL REPAIR PARTS.  REF SRM   53-30-3/FIG NR 3/PAGES 12-14, CLASSIFIED AS A MAJOR REPAIR.
